# SDR DALA2018121107181

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 79,219 hours, 34,979 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON DESCENT BETWEEN FL240 AND 120FT. APU REPLACED DUE TO DAMAGE AND OIL CONSUMPTION.
